MathSciNet Relay Station
MathSciNet bibliographic data
MR625890 (82h:20015) 20C30 (05A17 16A64 68E99)
Regev, Amitai Asymptotic values for degrees associated with strips of Young diagrams. Adv. in Math. 41 (1981), no. 2, 115–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement